# SDR USAA2011080200026

- Difficulty date: July 31, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 54,756 hours, 20,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY FLOOR LIGHTING BUCKLING AT ROW 11 AIRCRAFT RIGHT.  MAINTENANCE REMOVED DEBRIS AND RE-SECURED FLOOR TRACK STRIP.  OK FOR SERVICE.
